Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 864025, 20 pages
http://dx.doi.org/10.1155/2013/864025
Research Article

Cubic Spline Collocation Method for Fractional Differential Equations

1Department of Mathematics, Huizhou University, Guangdong 516007, China
2School of Mathematics and Computational Science, Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Xiangtan University, Hunan 411105, China

Received 11 February 2013; Revised 17 April 2013; Accepted 7 May 2013

Academic Editor: Alain Miranville

Copyright © 2013 Shui-Ping Yang and Ai-Guo Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shui-Ping Yang and Ai-Guo Xiao, “Cubic Spline Collocation Method for Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 864025, 20 pages, 2013. doi:10.1155/2013/864025